MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. EVERA¿ XT DR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)

MEDTRONIC PUERTO RICO OPERATIONS CO. EVERA¿ XT DR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Model Number DDBB1D4
Medical Device Problem Code Over-Sensing (1438)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the implantable cardioverter defibrillator (icd) triggered a lead integrity alert (lia) due to high rate non-sustained episodes and elevated sensing integrity counter (sic).It was noted that all were recorded during surgery as the magnet had not been properly placed.It was further reported that atrial blanked events consistent with right atrial (ra) lead far field r-wave (ffrw) oversensing were observed.Troubleshooting was attempted; however, ffrw was still observed.No adjustments were ultimately made, and the ra lead remains in use.The icd remains in use.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was further reported that the patient was undergoing a mitral valve replacement procedure and a left ventricular myomectomy at the time of the event which may have triggered the lead integrity alert (lia).

Brand Name
EVERA¿ XT DR
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
paula bixby
8200 coral sea st ne
mounds view, MN 55112
7635055378
MDR Report Key13052885
Report Number3004209178-2021-18872
Device Sequence Number3951791
Product Code LWS
UDI-Device Identifier00643169929128
UDI-Public00643169929128
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P980016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/14/2019
Device Model NumberDDBB1D4
Device Catalogue NumberDDBB1D4
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2021
Supplement Date Received by Manufacturer12/22/2021
Initial Report FDA Received Date12/21/2021
Supplement Report FDA Received Date01/05/2022
Date Device Manufactured11/22/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5076-45 LEAD, 6947M55 LEAD
Patient Age67 YR
Patient SexFemale
Patient Weight74 KG